# SDR UALA2011030901152

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,657 hours, 13,191 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 9130
- Condition: Faulty
- Location: Ailerons
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS WITH ASSOCIATED OVERHEAD LIGHT ILLUMINATED ON ARRIVAL. REPLACED RIGHT OTBD AILERON LOCKOUT ACTUATOR PER MM.
